Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness, eye pain, constipation, fever - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hello?
Doctor :   how can i help you
User :   i have been experiencing dizziness, pain when i move my eyes, constipation, a flight fever, and back aches
User :   slight**
Doctor :   since when
Doctor :   how long i mean
User :   the fever and dizziness since this morning and everything else since yesterday
Doctor :   do u have abdominal cramps as well
User :   no. i have some discomfort on my right lower side
Doctor :   ok
Doctor :   do u have lose stools or vomiting as well
User :   what are lose tools?
User :   stools**
Doctor :   yes stools
User :   no, neither
Doctor :   how severe is the pain
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   very mild. it was worse this morning and has gone away
User :   im 19, female, and a student
Doctor :   when was ur last period
Doctor :   when is it due now
User :   it ended on the 21 of this month

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor